High dose MDMA (ecstasy) tablet or capsules have been found in NSW. These high dose tablets / capsules contain
two to three times the common dose of other MDMA tablets and capsules found circulating in NSW.
NSW Health has recently identified high dose orange / white 'QDance' tablets (average dose approximately 190mg).
Taking one MDMA (ecstasy) tablet or capsule by itself can kill, but the risk of harm is higher if you take:
MDMA (ecstasy) is often poorly manufactured and the
amount of MDMA in a tablet / capsule can very a lot, even within the same batch. The time from taking the drug to feeling any effect can vary significantly depending on the drug and the person.
Hot and humid weather will also increase the risk, as MDMA causes the body to dangerously overheat.
MDMA (ecstasy) has been linked to
death, serious harm and life-long complications. Recent deaths in NSW were a direct result of taking high doses of MDMA, not contaminated or 'fake' MDMA tablets or capsules.
If you see the warning signs of overdose or distress,
get help fast by calling Triple Zero (000) for emergency assistance.
For information about the potential adverse effects of MDMA, please contact the
NSW Poisons Information Centre on
13 11 26.
For free and confidential advice 24/7 call
Alcohol and Drug Information Service (ADIS)on
1800 250 015. Counsellors are available to provide information, referrals, crisis counselling and support. Or start a
Web Chat with an ADIS counsellor online Monday to Friday, 8.30am-5pm.
Your Room for more information on effects of
MDMA (ecstasy) and other drugs, news, fact sheets and other resources.